Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Myasthenia gravis with dropping eyes, double view. Treated with medication. Same problem in other eye. Treatment?

Hi, I was suffering from myasthenia gravis with my right hand side eye with dropping eyes and double view symptom. I have been referred with omnacortil 10 mg , sampraz 40 mg and Distinon 60 mg as medication . It got cleared and reacting as expected with no eye dropping after 3-4 months. But again i am facing the same problem with left hand side eye. Could you please assist on same. Is it really recommended to follow what was done earlier as medication or anything additional to do for avoiding this occurring again.
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Nov 2012
Myasthenia gravies is an autoimmune disease with phases of acute exacerbations and remiss ions. Sudden stopping of the treatment can lead to relapse. The patient should be continuously monitored and undersurveilence. I feel you have to be under continuous treatment by a neurologist for proper control of the disease symptoms.
Take care
Answered: Mon, 19 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor